American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 104 found      Go to page: 1 2 3 4

[1] R. M. Causey and S. J. Dilworth. Almost isometric constants for partial unconditionality. Proc. Amer. Math. Soc. 144 (2016) 3397-3404.
Abstract, references, and article information   
View Article: PDF

[2] Evgeniy Pustylnik and Simeon Reich. Infinite Products of Discontinuous Operators. Contemporary Mathematics 636 (2015) 199-202.
Book volume table of contents
View Article: PDF

[3] Heinz H. Bauschke and Valentin R. Koch. Projection Methods: Swiss Army Knives for Solving Feasibility and Best Approximation Problems with Halfspaces. Contemporary Mathematics 636 (2015) 1-40.
Book volume table of contents
View Article: PDF

[4] Frank Deutsch and Hein Hundal. Arbitrarily Slow Convergence of Sequences of Linear Operators. Contemporary Mathematics 636 (2015) 93-120.
Book volume table of contents
View Article: PDF

[5] G. W. Wasilkowski. Average case tractability of approximating $\infty$-variate functions. Math. Comp. 83 (2014) 1319-1336.
Abstract, references, and article information   
View Article: PDF

[6] Michael Griebel and Helmut Harbrecht. On the construction of sparse tensor product spaces. Math. Comp. 82 (2013) 975-994.
Abstract, references, and article information   
View Article: PDF

[7] Lesław Skrzypek. On the $L_p$ norm of the Rademacher projection and related inequalities. Proc. Amer. Math. Soc. 137 (2009) 2661-2669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrew G. Bakan. Representation of measures with polynomial denseness in $\mathbf {L}_{p} (\mathbb {R}, d\mu )$, $0<p<\infty $, and its application to determinate moment problems. Proc. Amer. Math. Soc. 136 (2008) 3579-3589. MR 2415042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Qiyu Sun. Wiener's lemma for infinite matrices. Trans. Amer. Math. Soc. 359 (2007) 3099-3123. MR 2299448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Indumathi and S. Lalithambigai. A new proof of proximinality for $M$--ideals. Proc. Amer. Math. Soc. 135 (2007) 1159-1162. MR 2262920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. G. Aksoy and B. L. Chalmers. Minimal numerical-radius extensions of operators. Proc. Amer. Math. Soc. 135 (2007) 1039-1050. MR 2262904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Biagio Ricceri. A general multiplicity theorem for certain nonlinear equations in Hilbert spaces. Proc. Amer. Math. Soc. 133 (2005) 3255-3261. MR 2161147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrew Bakan, Frank Deutsch and Wu Li. Strong CHIP, normality, and linear regularity of convex sets. Trans. Amer. Math. Soc. 357 (2005) 3831-3863. MR 2159690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Dutta. Generalized subdifferential of the distance function. Proc. Amer. Math. Soc. 133 (2005) 2949-2955. MR 2159773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fathi B. Saidi. On the proximinality of the unit ball of proximinal subspaces in Banach spaces: A counterexample. Proc. Amer. Math. Soc. 133 (2005) 2697-2703. MR 2146216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] V. Indumathi. Semi-continuity of metric projections in $\ell_\infty$-direct sums. Proc. Amer. Math. Soc. 133 (2005) 1441-1449. MR 2111943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Qiyu Sun. Local dual and poly-scale refinability. Proc. Amer. Math. Soc. 133 (2005) 1175-1184. MR 2117220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Heinz H. Bauschke, Frank Deutsch, Hein Hundal and Sung-Ho Park. Accelerating the convergence of the method of alternating projections. Trans. Amer. Math. Soc. 355 (2003) 3433-3461. MR 1990157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Heinz H. Bauschke and Patrick L. Combettes. Construction of best Bregman approximations in reflexive Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 3757-3766. MR 1998183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. S. S. R. K. Rao. Chebyshev centres and centrable sets. Proc. Amer. Math. Soc. 130 (2002) 2593-2598. MR 1900866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Vladimir Markovic. Extremal problems for quasiconformal maps of punctured plane domains. Trans. Amer. Math. Soc. 354 (2002) 1631-1650. MR 1873021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Piermarco Cannarsa and Roberto Peirone. Unbounded components of the singular set of the distance function in $\mathbb R^n$. Trans. Amer. Math. Soc. 353 (2001) 4567-4581. MR 1851184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marek Beska and Karol Dziedziul. Saturation theorems for interpolation and the Bernstein-Schnabl operator. Math. Comp. 70 (2001) 705-717. MR 1677470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Walter Trebels. Equivalence of a $K$-functional with the approximation behavior of some linear means for abstract Fourier series. Proc. Amer. Math. Soc. 127 (1999) 2883-2887. MR 1654072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. K. El-Daou and H. G. Khajah. Iterated solutions of linear operator equations with the Tau method. Math. Comp. 66 (1997) 207-213. MR 1377662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert Huotari and Junning Shi. Support cones and convexity of sets in ${\mathbb{R}}^n$. Proc. Amer. Math. Soc. 124 (1996) 2405-2414. MR 1327019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Andrzej Wisnicki and Jacek Wosko. On relative Hausdorff measures of noncompactness and relative Chebyshev radii in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2465-2474. MR 1327052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. Khalil and F. Saidi. Best approximation in $L\sp 1(I,X)$ . Proc. Amer. Math. Soc. 123 (1995) 183-190. MR 1223266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] N. V. Zhivkov. Compacta with dense ambiguous loci of metric projections and antiprojections . Proc. Amer. Math. Soc. 123 (1995) 3403-3411. MR 1273531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. Crombez. Viewing parallel projection methods as sequential ones in convex feasibility problems . Trans. Amer. Math. Soc. 347 (1995) 2575-2583. MR 1277105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 104 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia